MAUDE Adverse Event Report: BD CARIBE LTD. TRAY BONANNO CATHETER S/SU; SUPRAPUBIC UROLOGICAL CATHETER AND ACCESSORIES

BD CARIBE LTD. TRAY BONANNO CATHETER S/SU; SUPRAPUBIC UROLOGICAL CATHETER AND ACCESSORIES
Catalog Number 408289
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a broken catheter occurred during use with a tray bonanno catheter s/su.The following information was provided by the initial reporter, "cnm informed me that a senior register was doing an abdominal tap to remove fluid from patient abdominal when the catheter kinked.Tried 2nd catheter and tip broke off.All off device retrieved from patient.".
 
Additional Manufacturer Narrative
Investigation: bd has been provided with 2 samples for catalog 408289 to investigate for this record.Sample received was not the actual sample involved in the reported complaint.It was a representative sample from the lot 8008682 reported in this complaint.It was also received in the same package another sample from a different lot 7137953.Two samples were received, just one a representative sample of the lot reported in the complaint.Unfortunately, bd was unable to verify the reported issue as no malfunctions or non-conformance's were identified when tested by the qc inspectors.With the information provided, the most probable root cause is an incorrect use of the material.As per dhr review there were no issues reported that could have contributed to the reported condition.No ncmrs were generated for this batch.No previous history of complaints related to tray bonanno catheter were identified.
 
Event or Problem Description

Brand Name
TRAY BONANNO CATHETER S/SU
Common Device Name
SUPRAPUBIC UROLOGICAL CATHETER AND ACCESSORIES
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8853041
Report Number2618282-2019-00232
Device Sequence Number16781300
Product Code FEZ
UDI-Device Identifier00382904082895
UDI-Public00382904082895
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Catalogue Number408289
Device Lot Number8008682
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;